# SDR DALA2015120907472

- Difficulty date: December 9, 2015
- Submitted: December 9, 2015
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- Aircraft time: 38,900 hours, 26,285 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 160-200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR PANEL 221EF BS 160-200, OTBD SUPPORT UPPER SURFACE CORRODED. BLENDED CORROSION, FOUND TO BE OUT OF LIMITS IAW SRM 53-00-00, FIG 103.  FABRICATED NEW FILLER FROM 2024T3 .100" IAW DWG 9957828-11.  TREATED PRIMED AND PAINTED.  REMOVED CORROSSION FROM VERTICLE FLANGE ORIGINAL THICKNESS .040" WITH .003" REMOVED WITHIN LIMITS.  TREATED PRIMED AND PAINTED.  LEVEL 2 CORROSION.
